My VA doctor prescribed me Prazosin for nightmares/disturbances and it has worked very, very well for me. I am now experiencing the heart “flutters” listed as a side effect. I skipped my usual does last night due to the flutters (just to see); well, I only slept 3 hours and immediately fell back into getting ripped out of sleep by my nightmare. Has anyone else experienced the “flutters”? I will be talking with my doctor on Monday. If you have, were they persistent, go away altogether, or too much for you to deal with. Otherwise I feel good, and feel this medication has helped me tremendously on my road to PTSD management. Any, thoughts or insights would be greatly appreciated!
Hi, I don’t take prazosin but my son does for ptsd nightmares along with risperidone. The 2 mg prazosin helps a lot, so trust the process. I do however suffer from flutters as you’ve mentioned. Please try magnesium. I take the brand Calm magnesium gummies. The top dose is 4 gummies for adults, but I advise starting with one or 2 as the 4 gummies made my tummy, um... loose. The magnesium keeps me out of ER. Hope this helps!
- Prazosin Information for Consumers
- Prazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jul 2018 • 8 answers
Updated 14 Mar 2019 • 9 answers
Updated 21 Apr 2016 • 1 answer
Updated 28 Mar 2016 • 2 answers
Minipress - Why does prazosin make me feel so strange. I never really wake up. I stay in a constant?
Updated 28 Oct 2018 • 2 answers